# SDR SIMA200207807

- Difficulty date: February 25, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N603AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS LEVEL 2 FINDING.  RIGHT SILL CORRODED BETWEEN FRAMES 15 AND 16.  BLENDED CORROSION, FOUND TO BE ACCEPTED AS IS IAW EMB GST-0714/02.  (M)
